Ueber die Krümmung der Curvenschaaren

von Lilienthal

Mathematische Annalen (1888)

  • Volume: 32, page 545-565
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lilienthal, von. "Ueber die Krümmung der Curvenschaaren." Mathematische Annalen 32 (1888): 545-565. <http://eudml.org/doc/157392>.

author = {Lilienthal, von},
journal = {Mathematische Annalen},
pages = {545-565},
title = {Ueber die Krümmung der Curvenschaaren},
url = {http://eudml.org/doc/157392},
volume = {32},
year = {1888},

AU - Lilienthal, von
TI - Ueber die Krümmung der Curvenschaaren
JO - Mathematische Annalen
PY - 1888
VL - 32
SP - 545
EP - 565
UR - http://eudml.org/doc/157392
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.